Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Legs are weeping a clear liquid. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5141 Questions
My husband's legs are weeping a clear liquid. What should I do?
Posted Tue, 1 Oct 2013 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
Please, get his waterpills evaluated

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about what your husband is going through.

From the information you have provided, there is excess fluid that has accumulated in the body and is responsible for stagnation in the limbs and this oozing.

The best thing to do is to try and get it out of the system. I can see he is on water pills and may need the dose to be stepped up to get rid of some of this fluid and relief him of his symptoms and oozing fluid from the legs. Also, reducing his daily fluids intake and avoiding excess salt in diet would be of added advantage.

My advice is that you talk with his doctor and get the dosages of the water pills(lasix/spironolactone) increased to address this.

I hope this addresses your query fully. Feel free to ask for clarifications.
I wish your husband the best of possible outcomes and a good health.

Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor